# SDR SWAA2021080397381

- Difficulty date: July 2, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 21,354 hours, 9,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOOR PANEL 140AF IS CORRODED ON ALL EDGES. MARKED / AFT CARGO COMPARTMENT FLOOR PANEL 140 AF HAS MORE THAN 20' OF CORROSION DAMAGE AND IS OUT OF LIMITS NEW FLOOR PANEL FABRICATED OUT OF .071 2024 T3 TREATE AND PRIMED IAW B 737 SRM 53-00-53-1A-1 FIG 102 B 737 AMM 25-52-01-201 51-21-41-370 51-21-72-370 A58380
